# SDR DALA2016071405280

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER BARREL NUT HOLE 21 IN LT HORIZONTAL STABILIZER STA XH 27.234.  REPAIRED IAW ETI-88-16-237 REV 1 AND ER/A 547820-14 REV ORIG.
